# SDR ASAA2017012319524

- Difficulty date: January 23, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 37,690 hours, 11,184 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 56100023
- Condition: Failed
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED.  ACFT GROUNDED.  PERFORMED BITE CHECK OF LEFT SIDE WHCU, BITE CHECKED GOOD IAW FIM 30-41 TASK 801. REMOVED LEFT SIDE WHCU. CHECKED TERMINALS A TO B AT LEFT SIDE WINDOW, TERMINALS CHECKED GOOD. CHECKED PRIMARY AND SECONDARY SENSORS, SENSORS CHECKED GOOD. CHECKED PINS 1 TO 2 AND 3 TO 4 AT CONNECTOR D10572 WIRING, CHECKED GOOD. CHECKED PINS 3 TO 4 AND 1 TO 2 AT CONNECTOR D10568 WIRES, CHECKED GOOD. CHECKED PIN A3 TO GROUND AND A8 TO A7 AT CONNECTOR D40068P, WIRING CHECKED GOOD. CHECKED PINS 26 TO 13 AND PIN 8 TO GROUND ON CONNECTOR D1046A, WIRING CHECKED GOOD. FOUND SENSORS FAILED MULTIPLE TIMES ON PREVIOUS HISTORY ON WHCU. SWAPPED SENSORS FROM PRIMARY TO SECONDARY. INSTALLED THE LEFT SIDE WHCU, OPS CHECKED GOOD IAW AMM 30-41-11.
